# SDR ASAA2024102353355

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 49,867 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H ROWS 7, 9 AND 11 OVERHEAD EMERGENCY LIGHT INOP GROUNDED - YES. REMOVED AND REPLACED M2335 EMERGENCY POWER SUPPLY AND BATTERY PACK S/N 174489 AT STA 500+7 AND PERFORMED OPERATIONAL CHECK, CHECK GOOD IAW AMM 33-51-06-960-806, AMM 33-51-06-960-805.
